MAUDE Adverse Event Report: RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA CONTROLLER

RICHARD WOLF GMBH ENDOCAM; LOGIC 4K CAMERA CONTROLLER
Model Number 5525301
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Richard wolf considers this mdr open.Rw will submit a follow-up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
It was reported to rwmic (importer) that "the screen goes in and out during case.Not sure if it's the ccu/monitor/stand." through email, the following information was provided; ((b)(6) 2022): paperwork for a loaner device was sent.((b)(6) 2022): the procedure was delayed 45 minutes.Another company's video equipment was brought in during the delay.The patient was given more anesthesia during the delay.The patient outcome was stent placement.((b)(6) 2022): case schedule as an ureteroscopy stent placement.The patient was given additional medication [anesthesia] while the issue was being resolved, which allows for a potential risk.Will the device be returned? yes.Was the device being used on a patient when the reported issue occurred? yes was.There injury or illness to the patient due to the reported issue? no.Was there injury or illness to any other personnel due to the reported issue? no did.The issue cause a delay in the procedure being performed? yes.Did the delay put the patient at risk? initially reported as no.Was there a similar back-up device available for use? yes.Was the scheduled procedure completed? yes.Mdr awareness date: 05/31/2022.
 
Additional Manufacturer Narrative
Richard wolf medical instruments corporation is the importer of this device.Rwmic is submitting this report on behalf of richard wolf gmbh (manufacturer).Follow-up report #1 is to provide fda with the device evaluation results and patient informations regarding this mdr.Device was evaluated by rwgmbh.According to investigation report device device evaluation, form 5020 (12): (9/01/2022) the device was tested visually.The reported condition was confirmed and the device did not meet specifications.The device was investigated in the responsible department.The device of complaint (b)(4) a was not returned from rwmic, so the devices could not be checked together.The camera socket was found deformed which could lead to a connection problem with the screen as it was reported.The user is advised in the related ifu ga-a282 /en-us/ 2020-05 v6.0/ pk20-0032 to check the device visually as well as functionally before and after each use in section 4 checks.Furthermore, the user is advised about the handling of the camera cable.The found device problem is caused by mechanical overload due lo improper plug-in and plugout of the camera.Probable root cause: user error; product disposition: (recomended) repair.The device for complaint (b)(4) a was sent to the responsible supplier (oem) for investigation.Rw considers this matter closed.However, if a new information becomes available, rw will submit a follow-up report.
 
Event or Problem Description
Rwmic reference complaint no.(b)(4).The purpose of this submission is to report the results of the device investigation, as well as, new information collected for patient information.See manufacturers narrative, h10.

Brand Name
ENDOCAM
Common Device Name
LOGIC 4K CAMERA CONTROLLER
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimerstr. 32
75438 knittlingen, deu
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimerstr. 32
knittlingen, deu 75438
GM   75438
Manufacturer Contact
heiko seider-biedermann
pforzheimerstr. 32
75438 knittlingen, deu
GM  
MDR Report Key14787102
Report Number9611102-2022-00027
Device Sequence Number12246227
Product Code FET
UDI-Device Identifier04055207063286
UDI-Public04055207063286
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K200617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Inspection,Repair
Type of Report Initial,Followup
Report Date (Section B) 09/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5525301
Device Catalogue Number5525301
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date06/23/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FS-P3102D, S/N: (B)(6).
Patient Age56 YR
Patient SexMale
Patient Weight130 KG
Patient RaceWhite